# SDR QXEA2012091101063

- Difficulty date: September 11, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 8,936 hours, 9,767 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Part serial: 1510
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 4,605 hours, 4,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AT APPROXIMATELY 16,000 FT, OIL TEMP 107 DEGREES AND CLIMBING SLOWLY.  STARTED HIGH OIL TEMP CHECKLIST, OIL TEM CLIMBED TO 125 DEGREES.  SHUTDOWN NR 1 ENGINE.  LANDING UNEVENTFUL.  INTEROGATED CDS AND FOUND NR 1 ENGINE PEAK VALUE 125.7 DEGRESS C AND AREA B 698 SECONDS. COMPLIED WITH AMM TASK 05-53-00-210-814.  REPLACED NR 1 OIL COOLER BYPASS VALVE IAW AMM TASK 79-21-06-000-801/400-801. OPS CHECKED GOOD.  NO LEAKS NOTED. ALSO REPLACED NR 1 OIL COOLER DOOR ACTUATOR.  RETURNED TO SERVICE.
